DocServer

Derivations from hereditary subalgebras of C*-algebras

Lazar, Aldo J. and Tsui, S.-K. and Wright, Steve (1986) Derivations from hereditary subalgebras of C*-algebras. Canad. J. Math., 38 (1). pp. 109-126.

Full text not available from this repository.
Item Type: Article
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 28 Sep 2012 12:05
Last Modified: 09 Sep 2014 12:07
URI: https://docserver.carma.newcastle.edu.au/id/eprint/1133

Actions (login required)

View Item